# SDR SWIA200617433

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 10,725 hours, 8,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED FIRST OVERHEAD EMERGENCY LIGHT WITH A NEW BULB.  OPERATIONAL CHECKS GOOD.
